MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endophthalmitis (1835)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed post operative endophthalmitis post intraocular lens (iol) implantation.The surgeon mentioned noticing a lot of pus surrounding the lens area in the eye.No further information was provided.
 
Additional Manufacturer Narrative
Age or date of birth, weight, and ethnicity: unknown/ not provided.Date of event: unknown, not provided.Explant date: if explanted; give date: unknown/not provided.No response received if lens was explanted.Initial reporter name: last name: unknown/not provided.Initial reporter email address: unknown/not provided.Initial reporter phone: initial reporter telephone number: (b)(6).Device evaluated by mfr: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain the missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14505246
Report Number3012236936-2022-01386
Device Sequence Number5579456
Product Code HQL
UDI-Device Identifier05050474558304
UDI-Public(01)05050474558304(17)240210
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model NumberPCB00
Device Catalogue NumberPCB0000220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2022
Initial Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale